# SDR NACA2025040400001

- Difficulty date: April 4, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FORE FLAP SKIN WORN AT WBL.73.  REMOVED THE DAMAGED DOUBLER AT RH WING INBOARD FORE FLAP SKIN AT WBL.73. PERFORMED CATEGORY A METAL BONDING WITH250 F CURE MATERIAL. IAW B737-300 SRM 57-53-02 REPAIR 1 & SRM 51-70-10 REPAIR 4 (REV136).
